This specialty practice discussion group is intended for advanced practice professionals of... View more
This specialty practice discussion group is intended for advanced practice professionals of APHON. Remember that anything published in this community can be seen by any member of the community. Please be considerate of the HIPAA Privacy Rule when posting to the community.
Are you sure you want to leave ?
Reply To: neuroblastoma and isotretinoin aggression side effects management
You could consider using Risperidone. Start low and titrate up to effect.
These are always challenging situations. Thank you for advocating for him!
Debbie Lafond, NP
Sent from my iPhone
——————————————- Original Message: Sent: 10/7/2020 11:20:00 AM From: Kristi Geib Subject: neuroblastoma and isotretinoin aggression side effects management
We are treating a 7yo autistic child for neuroblastoma. He is having a very difficult time with isotretinoin therapy. He tolerated his first cycle without troubles, but in his 2nd cycle he developed significant behavior changes, including intense aggression – particularly to his younger sibling. We are trying clonazepam with his isotretinoin course during this 3rd cycle, but just day 2 into it, he is already worse than previous. Anyone have ideas to help this otherwise really sweet boy tolerate his isotretinoin therapy better? Really appreciate the input.
—————————— Kristi Geib, CPNP,CPON,MSN,RN UNC Chapel Hill Pediatric Hematology/Oncology ——————————